# SDR DALA1113380667

- Difficulty date: February 25, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 65,279 hours, 30,395 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH ERA 377354-14AD AD 2001-20-12 FUSELAGE SKIN FS 1621-1645 S-19L TO 20L GROUND DAMAGE.  COMPLIED WITH PERMANENT REPAIR PER ERA 377354-14AD.
